Constrained Spline approximation

  • Nada Zuhair Abd AL-Sada Department of Mathematics, College of education of Al-Qadisiyah University

Abstract

     In this paper, we find  the relationships between the order of constrained approximation by a polynomials which is copositive with a   function  by modulus of smoothness    , to the function   ,which is multiply by  , and between the best approximation to the pairs of intertwining splines of a polynomials  in  and the same of  relationships but by the modulus of smoothness    to the function  multiply by    . Also we find the order of constrained approximation to the pairs of intertwining polynomials in  
Published
2018-08-31
How to Cite
ZUHAIR ABD AL-SADA, Nada. Constrained Spline approximation. Al-Qadisiyah Journal Of Pure Science, [S.l.], v. 23, n. 3, p. 40 - 46, aug. 2018. ISSN 2411-3514. Available at: <http://qu.edu.iq/journalsc/index.php/JOPS/article/view/888>. Date accessed: 10 dec. 2018. doi: https://doi.org/10.29350/jops.2018.23.3.888.
Section
Articles